# SDR DALA2023112009557

- Difficulty date: November 18, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 72,571 hours, 23,748 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 L AFT ENTRY DOOR MESSAGE WITH HANDLE IN CLOSED POSITION. CORRECTIVE ACTION: CYCLED 2L DOOR, ALL INDICATION NORMAL PER B757 AMM 52-11. (8946792)
